uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
TESTING FOR STATIONARITY WITH A BREAK IN PANELS WHERE THE TIME DIMENSION IS FINITE
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2012 (English)In: Bulletin of Economic Research, ISSN 0307-3378, E-ISSN 1467-8586, Vol. 64, no S1, s123-s148 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we consider the case of finite time dimension in the panel stationarity tests with structural breaks. By fixing T, the finite sample properties of the tests for both micro (T small and N large) and macro (both T and N large) panel data are generally greatly improved. More importantly, the derivation of the tests for finite T and , as opposed to joint asymptotic where N and simultaneously, avoids the imposition of the rate condition making the test valid for any (T, N) blend. Four models corresponding to the usual combination of breaks are considered. The asymptotic distributions of the test are derived under the null hypothesis and are shown to be normally distributed. Their moments for T fixed are derived analytically employing Ghazals corollary 1. The case with unknown breaks is also considered. The proposed tests have generally empirical sizes that are very close to the nominal size. The Monte Carlo simulations show that the power of the test statistics increases substantially with N and T.

Place, publisher, year, edition, pages
2012. Vol. 64, no S1, s123-s148 p.
Keyword [en]
moments of the ratio of two dependent quadratic forms, panel data, stationarity tests, structural breaks, C12, C14, C23, C52
National Category
Social Sciences
Identifiers
URN: urn:nbn:se:uu:diva-192454DOI: 10.1111/j.1467-8586.2012.00457.xISI: 000312299000008OAI: oai:DiVA.org:uu-192454DiVA: diva2:600155
Available from: 2013-01-23 Created: 2013-01-21 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Larsson, Rolf

Search in DiVA

By author/editor
Larsson, Rolf
By organisation
Department of Statistics
In the same journal
Bulletin of Economic Research
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 691 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf